Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 2, 2025, 6:23 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; 4 counties in Oklahoma. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 6:23 AM CDT (11:23 UTC)
- Expired
- May 2, 2025, 8:10 AM CDT
- In force
- 107 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
401
WGUS54 KTSA 021123
FFWTSA
ARC033-047-131-OKC061-079-101-135-021515-
/O.NEW.KTSA.FF.W.0020.250502T1123Z-250502T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
623 AM CDT Fri May 2 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Crawford County in northwestern Arkansas...
Franklin County in west central Arkansas...
Sebastian County in west central Arkansas...
Southeastern Muskogee County in east central Oklahoma...
Sequoyah County in east central Oklahoma...
Eastern Haskell County in southeastern Oklahoma...
Northern Le Flore County in southeastern Oklahoma...
* Until 1015 AM CDT.
* At 623 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
0.5 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Ozark... Stigler...
Charleston... Cedarville...
Mountainburg... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Spiro... Arkoma...
Mulberry... Vian...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3562 9510 3563 9441 3575 9370 3538 9371
3537 9375 3543 9381 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3507 9425 3506 9425 3506 9423
3497 9423 3496 9426 3493 9481 3530 9521
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
388
WGUS74 KTSA 021310
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
810 AM CDT Fri May 2 2025
ARC033-047-131-OKC061-079-101-135-021320-
/O.CAN.KTSA.FF.W.0020.000000T0000Z-250502T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Franklin AR-Sebastian AR-Haskell OK-Le Flore OK-
Muskogee OK-Sequoyah OK-
810 AM CDT Fri May 2 2025
...FLASH FLOOD WARNING FOR CRAWFORD, FRANKLIN, SEBASTIAN,
SOUTHEASTERN MUSKOGEE, SEQUOYAH, EASTERN HASKELL AND NORTHERN LE
FLORE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
See the Flood Warning for more information.
&&
LAT...LON 3562 9510 3563 9441 3575 9370 3538 9371
3537 9375 3543 9381 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3507 9425 3506 9425 3506 9423
3497 9423 3496 9426 3493 9481 3530 9521
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:20 AM CDT, 3 minutes earlier. Its key messages:
- Issued at 234 AM CDT Thu May 2 2025
- Elevated strong to severe thunderstorms and heavy rainfall continue through this morning. Flash flood/flood threat continues across portions of east central Oklahoma.
- Drier and cool conditions expected this weekend.
- Active/stormy weather pattern resumes next week, with heavy rainfall probable, especially late Monday night into Tuesday.
Area forecast discussion, May 2, 6:20 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
620 AM CDT Fri May 2 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 234 AM CDT Thu May 2 2025
- Elevated strong to severe thunderstorms and heavy rainfall
continue through this morning. Flash flood/flood threat
continues across portions of east central Oklahoma.
- Drier and cool conditions expected this weekend.
- Active/stormy weather pattern resumes next week, with heavy
rainfall probable, especially late Monday night into Tuesday.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 234 AM CDT Fri May 2 2025
A strong thunderstorm complex continues to move eastward across
OK early this morning. Meanwhile, storms ahead of this complex
have developed and organized along a surface boundary in southeast
OK and west-cenral AR, aided by rich low-level moisture and warm
air advection. Storms are also forming along and just north of a
slow-moving synoptic cold front that is currently draped near the
I-44 corridor. The cold front will gradually push south and east
of the forecast area as the morning progresses, likely helped by
the eastward-advancing thunderstorm complex. The threat of strong
to severe thunderstorms will persist through the remainder of the
morning. There continues to be a limited tornado threat ahead
(southeast) of the frontal boundary, mainly in far southeast OK
where dewpoints are in the mid-upper 60s. The tornado threat will
decrease as the morning progresses and should dissipate completely
as the frontal boundary/thunderstorm complex and surface boundary
collide. The main severe hazards through the rest of the morning
will be damaging wind gusts, marginally severe hail, and heavy
rainfall that may lead to flooding/flash flooding. In general, 1
to 3 inches of rain is expected to fall across much of the
forecast area through the morning, locally higher amounts
possible. A Severe Thunderstorm Watch remains in effect until 7 AM
across much of southeast OK. Additionally, a Flood Watch remains
in effect for Okfuskee, Okmulgee, Muskogee, and McIntosh counties
in OK until 1 PM this afternoon.
Consensus in hi-res model guidance suggests the main thunderstorm
complex will shift east of the forecast area between 9AM-11AM
this morning. However, showers and thunderstorms will likely
linger through the afternoon and possibly into the evening as
another mid-level vorticity lobe and a secondary, and more
obvious, frontal boundary pushes through the forecast area this
afternoon. Latest HRRR run indicates MUCAPE values jumping up to
near 1000 J/kg along this afternoon boundary. Given that 0-6 km
shear values between 50-60 knots and decently steep mid-level
lapse rates (7-7.5 C/km) are in place, strong to marginally severe
thunderstorms appear possible, especially along the frontal
boundary and where any existing outflow boundaries remain. This is
assuming the worked over atmosphere from this morning can
destabilize enough by this afternoon. Will continue to monitor
trends through the daytime.
Temperatures this afternoon will be abnormally cool for early May
as precipitation chances remain intact and cloud cover remains
thick through the daytime. All precipitation chances should end by
early-mid evening, with drier air filtering in behind the passing
frontal boundary. As such, expect much cooler and drier weather
tonight, with overnight low temperatures dropping into the 40s and
lower-50s.
Mejia
&&
.LONG TERM...
(Saturday through Thursday)
Issued at 234 AM CDT Fri May 2 2025
Main mid-level trough axis and surface frontal boundary
responsible for the stormy weather this morning will shift east of
the area by the start of the long-term period. Ridging and an
Omega Block will build over eastern OK and northwest AR this
weekend, resulting in mainly pleasant and dry weather through
Monday. Temperatures will run slightly below normal for early
May. Highs through Monday will range from the upper-60s to mid-
70s each day, with morning low temperatures dropping into the 40s
for most locations through Monday morning.
The Omega Block will break down early-mid next week as another
powerful mid/upper-level low digs and builds the Four Corner
region by Monday evening/night. Latest model guidance has unsettled
weather returning to eastern OK and northwest AR by late Monday
night or early Tuesday morning. Guidance shows the upper-level
low spins and dances over the central CONUS, getting sandwiched
between two ridges on either side of it. This will likely produce
multiple rounds of showers and thunderstorms through much of the
upcoming workweek. It still appears that although there will be
some severe threat associated with the storm system, the bigger
threat and concern will be additional heavy rainfall for the area,
especially late Monday night through Tuesday. It probably won't
rain all day every day next week, with rainfall chances and
precipitation amounts lowering Wednesday and Thursday, but
periods of scattered showers and thunderstorms will still exist.
Mejia
&&
.AVIATION...
(12Z TAFS)
Issued at 612 AM CDT Fri May 2 2025
Widespread ongoing showers and storms will continue eastward with
conditions improving from west to east through the morning.
Isolated to scattered showers and storms may persist from SE OK
into western AR through mid afternoon though overall coverage will
decrease. Also a period of MVFR ceilings may also persist through
the morning, however the overall trend through the afternoon
should be for improving flight conditions. Dry weather and light
winds overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 47 70 46 / 60 0 10 0
FSM 73 51 73 47 / 90 20 10 0
MLC 70 48 71 46 / 90 10 0 0
BVO 71 43 71 42 / 40 0 10 0
FYV 70 45 68 42 / 90 20 10 0
BYV 67 47 66 43 / 90 20 20 10
MKO 70 46 68 44 / 90 10 10 0
MIO 70 45 67 42 / 70 0 20 0
F10 70 47 69 45 / 90 0 0 0
HHW 71 51 71 47 / 90 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ065-066-070-071.
AR...None.
&&
SHORT TERM...67
LONG TERM....67
AVIATION...07Hazardous weather outlook, May 2, 5:57 AM CDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 557 AM CDT Fri May 2 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 557 AM CDT Fri May 2 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far southeast Oklahoma through northwest Arkansas. ONSET...Ongoing...ending by mid afternoon. DISCUSSION... Numerous thunderstorms will continue across southeast Oklahoma and northwest Arkansas this morning. An isolated severe storm remains possible with large hail and locally strong winds the primary concern. Additional isolated storms may persist from late morning into the afternoon however severe weather will become less likely with these storms. Areas of heavy rain have fallen overnight across eastern Oklahoma and into northwest Arkansas. Areas of flooding are likely ongoing and motorists should avoid flooded roadways through the day. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY through MONDAY...No Hazards. TUESDAY through THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Dry weather is expected through the weekend. The next storm system will move slowly into the region by early next week. Daily thunderstorm chances are expected through mid week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 2, 5:18 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT Fri May 2 2025
OKZ049-053-073-075-021100-
Pittsburg OK-Choctaw OK-Latimer OK-Pushmataha OK-
518 AM CDT Fri May 2 2025
...STRONG THUNDERSTORMS WILL IMPACT PUSHMATAHA...CHOCTAW AND SOUTH
CENTRAL PITTSBURG COUNTIES THROUGH 600 AM CDT...
At 518 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wardville to 7 miles northeast of Ravenna.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Ord... Snow...
Rattan... Fallon...
Tuskahoma... Sawyer...
Hugo Lake State Park... Darwin...
Stanley... Kellond...
Unger... Eubanks...
Grant... Clayton Lake State Park...
Corinne... Kent...
Sardis... Soper...
Boswell... Goodland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
3393 9556 3394 9560 3388 9570 3388 9584
3395 9594 3412 9594 3415 9598 3416 9578
3450 9578 3451 9567 3459 9567 3459 9588
3463 9588 3471 9520 3388 9532 3387 9539
TIME...MOT...LOC 1018Z 257DEG 45KT 3464 9605 3376 9618
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 2, 5:21 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 AM CDT Fri May 2 2025
OKZ073>076-021100-
Haskell OK-Pittsburg OK-Latimer OK-Le Flore OK-
521 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HASKELL...
LATIMER...WEST CENTRAL LE FLORE AND SOUTHEASTERN PITTSBURG COUNTIES
THROUGH 600 AM CDT...
At 520 AM CDT, Doppler radar indicated a strong thunderstorm over
Hartshorne, moving east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Red Oak... Gowen...
Damon... Higgins...
Bengal... Panola...
Mccurtain... Dow...
Robbers Cave State Park... Bache...
Fanshawe... Mc Curtain...
Wilburton... Hartshorne...
Haileyville... Krebs...
Alderson... Lequire...
Mcalester...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3472 9568 3498 9576 3518 9496 3481 9484
TIME...MOT...LOC 1020Z 257DEG 45KT 3487 9557
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, May 2, 5:26 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
526 AM CDT Fri May 2 2025
ARZ019-029-OKZ072-074-076-021100-
Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK-
526 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...EAST CENTRAL HASKELL...EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES THROUGH 600 AM CDT...
At 526 AM CDT, Doppler radar indicated a strong thunderstorm near
Panama, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shibley... Central City...
Cameron... Pocola...
Spiro... Cowlington...
Rye Hill... Moffett...
Shady Point... Panama...
Fort Smith... Uniontown...
Fort Smith Regional Airport... Van Buren...
Muldrow... Short...
Gans... Lavaca...
Bokoshe... Scullyville...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 8.
Interstate 40 in Oklahoma between mile markers 310 and 328.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3502 9469 3532 9494 3564 9447 3532 9413
TIME...MOT...LOC 1026Z 228DEG 42KT 3518 9472
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, May 2, 5:41 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
541 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM Hail Panama 35.17N 94.67W
05/02/2025 M1.00 Inch Le Flore OK Storm Chaser
&&Local storm report, May 2, 6:15 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
615 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM Tstm Wnd Dmg Greenwood 35.22N 94.26W
05/02/2025 Sebastian AR Amateur Radio
Tree down.
&&Local storm report, May 2, 6:18 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
618 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM Hail Excelsior 35.20N 94.31W
05/02/2025 M1.00 Inch Sebastian AR Amateur Radio
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:46 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| May 2, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 48 min |
| May 2, 2:16 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| May 2, 2:35 AM CDT | Special Weather Statement | TSA | Sebastian | 25 min |
| May 2, 2:56 AM CDT | Special Weather Statement | TSA | Sebastian | 34 min |
| May 2, 2:57 AM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 2, 2:58 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 2 hr |
| May 2, 3:04 AM CDT | Special Weather Statement | TSA | Franklin | 26 min |
| May 2, 5:36 AM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 114 min |
| May 2, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 48 min |
| May 2, 6:07 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 38 min |
| May 2, 6:41 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| May 2, 8:10 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| May 2, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| May 2, 1:10 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 2, 1:14 AM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| May 2, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| May 2, 1:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 2, 2:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 2, 2:30 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 2, 2:48 AM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| May 2, 2:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 2, 3:13 AM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| May 2, 3:18 AM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| May 2, 3:30 AM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| May 2, 3:36 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 114 min |
| May 2, 3:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| May 2, 3:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 2, 3:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 2, 4:00 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 2, 4:04 AM CDT | Special Weather Statement | TSA | Haskell | 26 min |
| May 2, 4:05 AM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| May 2, 4:11 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 34 min |
| May 2, 4:12 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 3 hr |
| May 2, 4:20 AM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 2, 4:25 AM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| May 2, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 32 min |
| May 2, 4:36 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 39 min |
| May 2, 4:42 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| May 2, 4:52 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 23 min |
| May 2, 4:55 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 2 hr |
| May 2, 5:09 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| May 2, 5:12 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 33 min |
| May 2, 5:18 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 2, 5:21 AM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| May 2, 5:26 AM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 2, 7:11 AM CDT | Special Weather Statement | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 34 min |
| May 2, 7:17 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 2, 7:19 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 6 hr |
| May 2, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 2, 2:08 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 41 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.